Periodic solutions and chaos in a non-linear model for the delayed cellular immune response
Author
Abstract
Suggested Citation
DOI: 10.1016/j.physa.2004.04.083
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Alfifi, H.Y., 2023. "Effects of diffusion and delayed immune response on dynamic behavior in a viral model," Applied Mathematics and Computation, Elsevier, vol. 441(C).
- Alfifi, H.Y., 2024. "Stability analysis and Hopf bifurcation for two-species reaction-diffusion-advection competition systems with two time delays," Applied Mathematics and Computation, Elsevier, vol. 474(C).
- Haibin Wang & Rui Xu, 2013. "Stability and Hopf Bifurcation in an HIV-1 Infection Model with Latently Infected Cells and Delayed Immune Response," Discrete Dynamics in Nature and Society, Hindawi, vol. 2013, pages 1-12, December.
- Bai, Zhenguo & Zhou, Yicang, 2012. "Dynamics of a viral infection model with delayed CTL response and immune circadian rhythm," Chaos, Solitons & Fractals, Elsevier, vol. 45(9), pages 1133-1139.
- Zuo, X.Q. & Fan, Y.S., 2006. "A chaos search immune algorithm with its application to neuro-fuzzy controller design," Chaos, Solitons & Fractals, Elsevier, vol. 30(1), pages 94-109.
- John C. Eckalbar & Pete Tsournos & Walter L. Eckalbar, 2015. "Dynamics In An Sir Model When Vaccination Demand Follows Prior Levels Of Disease Prevalence," Advances in Complex Systems (ACS), World Scientific Publishing Co. Pte. Ltd., vol. 18(07n08), pages 1-27, November.
More about this item
Keywords
Delayed non-linear dynamics; Chaos; Immunologic system;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:342:y:2004:i:1:p:234-241. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no bibliographic references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.